BibTeX record: journals/toms/Fornberg81

download as .bib file

@article{DBLP:journals/toms/Fornberg81,
  author    = {Bengt Fornberg},
  title     = {Numerical Differentiation of Analytic Functions.},
  journal   = {{ACM} Trans. Math. Softw.},
  year      = {1981},
  volume    = {7},
  number    = {4},
  pages     = {512--526},
  url       = {http://doi.acm.org/10.1145/355972.355979},
  doi       = {10.1145/355972.355979},
  timestamp = {Tue, 02 Sep 2014 21:11:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toms/Fornberg81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}